# SDR SWAA2020072702304

- Difficulty date: July 21, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 55,044 hours, 32,732 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A8310
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER CUTOUT AREA CREASE BEAM INNER CHORD UPPER SURFACE CORRODED STA 312+12'; RBL60; WL 208.   REMOVED AND INSTALLED NEW CREASE BEAM - INNER CHORD AT R-1 DOOR LOWER CUT OUT FROM STA 277 TO STA 360 REB 60 WL 208.0 IAW B737-700 SRM 51-40-02-0G-0 / 51-40-05-0G-0 / DRAWG # 141A8310
